Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have enlarged prostrate. Have cold affecting inner ear, taking contilflo and prescribed Allrite. Suggest?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8273 Questions
I have enlarged prostrate , now I have very severe cold which affected my inner ear , I have been taking contilflo one tablet in the night . The ent now has prescribed Allrite , one in the night for seven days besides esfolin and enractin . Will Allrite give a problem as I have prostrate enlargement , but I don't have any difficulty in passing urine . I am diabetic and have BP , but both under control with medication. Please advice whether I am on right path .

Posted Fri, 4 Oct 2013 in Men's Health
Answered by Dr. P. T. Patil 3 hours later
Brief Answer:
Allrite will not have anyeffect on prostate

Detailed Answer:
Thanks for your query.

Based on the facts that you have posted it appears that you have Diabetes and high B.P. and prostate enlargement problem and have been taking medications .

You are taking Tab contiflo (Tomsulosin) which relaxes the smooth muscles in bladder neck and prostate and improve urine flow.

Now you have symptoms of common cold and E.N.T specialist has prescribed Allrite which is Levocetrizine which belongs to anti histamine group of drugs that are routinely prescribed in treatment of common cold.

Since Levocetrizine does not have any adverse effect on smooth muscles of bladder neck or prostate it will not aggravate your prostate problem. Please go ahead and take Allrite as advised by ENT specialist.

Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor